Title of article
Cohomology of Quantum General Linear Groups,
Author/Authors
513-548، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
36
From page
513
To page
548
Abstract
This paper deals with the cohomology of infinitesimal quantum general linear groups. We prove that Hodd((Gq)1, K) = 0 and Hev((Gq)1, K) K[ ]. Our approach is to consider theq-analogue of a unipotent group scheme and construct a filtration of the Hochschild complex forK[(Uq)1]. Meanwhile a certainq-deformation of a polynomial coalgebra arises naturally, which is also believed to be interesting.
Journal title
Journal of Algebra
Serial Year
1999
Journal title
Journal of Algebra
Record number
694486
Link To Document